MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC BLOWER MISTER, 5-PACK; LAVAGE, JET

MAQUET CARDIOVASCULAR LLC BLOWER MISTER, 5-PACK; LAVAGE, JET
Model Number CB-1000
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.Event site name exceeds character limitations: scott & white memorial hospital.
 
Event or Problem Description
The hospital reported that during the procedure, blower mister, 5-pack co2 was not flowing through the tubing correctly and efficiently.Anesthesia troubleshooted their end and their line was working.They switched out the product and the mister blower worked.There was a 2-3 minute delay.There was no patient harm.
 
Additional Manufacturer Narrative
Tw # (b)(4).Updated sections: b4,d9,g3,g6,h2,h6,h11.A lot history record review was completed for lots 96255794, 96255793, and 96255790 the last 3 lots shipped to the account prior to the event/aware date.There were no ncmrs, rework, or deviations documented for the last 3 lots shipped to the account.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
BLOWER MISTER, 5-PACK
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key23677784
Report Number2242352-2025-0001263
Device Sequence Number16052649
Product Code FQH
UDI-Device Identifier00607567700741
UDI-Public(01)00607567700741
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCB-1000
Device Catalogue NumberCB-1000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown